# SDR IPXA2014091584295

- Difficulty date: September 4, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 79,283 hours, 13,392 cycles
- System (JASC): 5240 · Service Doors
- Part: Mount
- Part number: ABA85131502
- Condition: Gouged
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION 3C, R1 DOOR FWD AND AFT ESCAPE SLIDE MOUNT BRACKETS GOUGED. ACCOMPLISHED PERMANENT REPAIR TO FWD AND AFT R1 DOOR ESCAPE SLIDE MOUNTS IAW EA 011-5200-01-A5528, REV I/R AND EO 5320-55517-A.
